Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 65, NWS Memphis, TN

July 22, 2013Dunklin County, Missouri; Clay County, Greene County, Randolph County, Arkansas

NWS Memphis, TN issued this flash flood warning at Jul 22, 2013, 5:22 AM CDT for Dunklin County, Missouri; Clay County, Greene County, Randolph County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2013, 5:22 AM CDT (10:22 UTC)
Expired
Jul 22, 2013, 8:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AR, Greene County, AR, Randolph County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WGUS54 KMEG 221022
FFWMEG
ARC021-055-121-MOC069-221330-
/O.NEW.KMEG.FF.W.0065.130722T1022Z-130722T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
522 AM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 830 AM CDT

* AT 523 AM CDT... 4 TO 6 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARMADUKE...RECTOR...KENNETT...SENATH...DILLMAN...SCOBEVILLE...DEER
  LAND...VINCIT...OCTA...CARUTH...BOWIE CORNER...COTTON PLANT...
  EUROPA AND BUCODA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3624 8996 3621 8996 3600 9006 3600 9017
      3631 9106 3650 9105

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:53 AM CDT, 29 minutes earlier.

Area forecast discussion, Jul 22, 4:53 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
453 AM CDT MON JUL 22 2013

.DISCUSSION...

AN UPPER LEVEL SHORT WAVE EMBEDDED IN A BROAD AND UNSEASONABLY DEEP
UPPER LEVEL TROUGH WAS PUSHING INTO THE MIDSOUTH THIS MORNING
INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE. NUMEROUS AREAS OF
THUNDERSTORMS DEVELOPED OVERNIGHT FROM NORTHWEST TN INTO NORTHERN AR
AND SOUTHERN MO. THE THUNDERSTORMS WERE TRACKING EAST SOUTHEAST AND
TRAINING ACROSS SOME LOCATIONS LEADING TO HEAVY RAINFALL. A REPORT
WAS RECEIVED FROM A STORM SPOTTER THAT  3 1/2 INCHES OF RAIN
OCCURRED IN BIGGERS AR IN RANDOLPH COUNTY LEADING TO FLOODING.
ADDITIONAL RAINFALL HAS OCCURRED SINCE THE REPORT WITH DUAL POL
PRECIP ESTIMATES FROM THE 88D RADAR INDICATING ABOUT 4 1/2 INCHES OF
RAIN IN THAT AREA.

A BROAD AND UNSEASONABLY DEEP UPPER LEVEL TROUGH WILL SET UP OVER
THE EASTERN UNITED STATES THE NEXT FEW DAYS. EMBEDDED SHORT WAVES IN
WEST NORTHWEST FLOW ALOFT WILL AFFECT THE MIDSOUTH AS THEY ENCOUNTER
THE MOIST AND UNSTABLE AIR IN PLACE ACROSS THE REGION. IN
ADDITION...A COLD FRONT WILL PUSH INTO THE AREA WEDNESDAY. TRYING TO
PINPOINT THE TIMING OF THE SHORT WAVES AND THE COLD FRONT MAKES THIS
A DIFFICULT FORECAST...BUT IT DOES LOOK WET..AND VERY WET IN SOME
SPOTS...ALONG WITH THE POSSIBILITY  OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS OVER THE NEXT FEW DAYS.

AN UPPER LEVEL SHORT WAVE WILL SWING THROUGH THE MIDSOUTH TODAY
CAUSING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW
STRONG THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO NEAR 50
MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCALIZED FLASH
FLOODING. WILL NEED TO MONITOR FOR A FLASH FLOOD WATCH OVER THE NEXT
FEW DAYS...BUT WILL HOLD OFF FOR NOW SINCE STILL UNCERTAINTY HOW
THE SITUATION WILL EVOLVE. ALSO...FLASH FLOOD VALUES ARE FAIRLY HIGH
WITH THE RECENT DRY WEATHER...AND FOR TODAY CANNOT PINPOINT A
PARTICULAR AREA WHERE WIDESPREAD FLASH FLOODING IS EXPECTED. DID
MENTION HEAVY RAINFALL IN THE ZONES AND GRIDS FOR THIS MORNING
ACROSS PORTIONS OF WEST TN...THE MO BOOTHEEL...AND A PORTION OF
NORTHEAST AR.

THE SHORT WAVE IS FORECAST TO PUSH TO THE SOUTHEAST BY TONIGHT
LEADING TO A TEMPORARY DECREASE IN THE CONVECTION. THE GFS INDICATES
THAT A MESOSCALE CONVECTIVE SYSTEM MAY APPROACH THE MIDSOUTH LATE
TONIGHT FROM THE NORTHWEST AND MOVE INTO THE AREA TUESDAY. THE ECMWF
DOES NOT SHOW THIS FEATURE. FOR NOW...KEPT POPS AT 50 PERCENT FOR
TUESDAY...BUT IF THE GFS IS CORRECT...POPS WILL NEED TO BE RAISED
FOR MUCH OF THE AREA. MID LEVEL LAPSE RATES ARE FORECAST TO DECREASE
LEADING TO GREATER INSTABILITY. THUS MAY SEE A BETTER CHANCE FOR
SEVERE THUNDERSTORMS TUESDAY INTO WEDNESDAY WITH DAMAGING WINDS AND
LARGE HAIL BEING THE MAIN SEVERE WEATHER THREAT. HEAVY RAINFALL WILL
ALSO BE A PRIMARY THREAT AS PRECIPITABLE WATER VALUES CONTINUE NEAR
2 INCHES.

WEDNESDAY LOOKS TO BE A VERY WET DAY WITH A COLD FRONT PUSHING INTO
THE AREA FROM THE NORTH WHILE UPPER LEVEL SHORT WAVES AFFECT THE
AREA IN NORTHWEST FLOW ALOFT. HEAVY RAINFALL ALONG WITH THE THREAT
OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE. THE ECWMF IS SLOWER
IN THE MOVEMENT OF THE COLD FRONT THAN THE GFS WITH THE NAM BEING A
NICE COMPROMISE.

DRY WEATHER IS FORECAST TO RETURN THURSDAY AS THE COLD FRONT PUSHES
TO OUR SOUTH. TEMPERATURES WILL BE A LITTLE BELOW NORMAL FOR THIS
TIME OF THE YEAR.

FOR THE LATTER PART OF THE FORECAST...GENERALLY COMPROMISED BETWEEN
THE GFS AND ECMWF LEANING A LITTLE MORE TOWARD THE ECMWF. ANOTHER
UNSEASONABLY DEEP TROUGH AND AN ASSOCIATED COLD FRONT IS FORECAST TO
SWING THROUGH THE MIDSOUTH SATURDAY WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS. POPS WILL NEED TO RAISED IN LATER FORECASTS AS THE
TIMING BECOMES MORE CERTAIN. COOLER AND DRY WEATHER IS EXPECTED
SUNDAY.

JCL

&&

.AVIATION...

06Z TAF CYCLE

UPPER TROF MOVING INTO THE MID-SOUTH OVER THE NEXT 12 HOURS WILL BE
THE MAIN CHALLENGE. A LINE OF CONVECTION HAS DEVELOPED AS OF 04Z IN
NE MISSOURI AND IS PROGRESSING SOUTHEASTWARD TOWARDS TAF SITE JBR.
THE LINE OF STORMS IS EXPECTED TO MOVE INTO THE REGION AROUND
06Z...THUS HAVE ADDED VCTS AT JBR AT 06Z AND MKL AROUND 08Z WITH MEM
FOLLOWING AT 11Z AS IT MOVES FURTHER SOUTH. MAINLY VFR CONDITIONS
EXPECTED OVERNIGHT EXCEPT FOR A CHANCE FOR MVFR/IFR CONDITIONS AT
MKL BY 08Z DUE TO FOG AND VCSH AND TUP BETWEEN 12Z AND 14Z DUE TO
FOG AND CIGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  92  76  92  75 /  50  30  50  50
MKL  89  73  90  72 /  60  30  50  50
JBR  92  75  92  75 /  50  40  50  50
TUP  90  73  91  74 /  60  40  50  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 22, 4:14 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
414 AM CDT MON JUL 22 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
414 AM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. WINDS GUSTS
TO NEAR 50 MPH...SMALL HAIL...AND HEAVY RAINFALL WITH LOCALIZED
FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE MIDSOUTH
FROM THE NORTHWEST TUESDAY AND WEDNESDAY INTERACTING WITH A MOIST AND
UNSTABLE ATMOSPHERE. ALSO...A COLD FRONT WILL MOVE INTO THE AREA
FROM THE NORTH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ALONG WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN SOME
LOCATIONS MAY OCCUR DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY OCCASIONALLY BE NEEDED TUESDAY AND WEDNESDAY.
REPORTS OF FLASH FLOODING SHOULD BE RELAYED TO NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS.

JCL

In the hours before

Local storm report, Jul 22, 3:49 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      BIGGERS                 36.33N 90.81W
07/22/2013                   RANDOLPH           AR   TRAINED SPOTTER

            WIDESPREAD FLOODING...3.5 TO 3.75 INCHES OF RAINFALL

&&

PWB
Special weather statement, Jul 22, 3:50 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
350 AM CDT MON JUL 22 2013

ARZ028-MOZ113-115-220930-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
350 AM CDT MON JUL 22 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 AM CDT FOR...

  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED 4 MILES SOUTH OF SENATH AT 350 AM CDT...MOVING EAST AT
40 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...GOSNELL AND SENATH...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3603 8970 3600 8971 3600 8973 3598 8972
      3576 8983 3601 9031 3612 9025 3615 9021
      3616 9019 3616 9014
TIME...MOT...LOC 0850Z 289DEG 33KT 3608 9016
Special weather statement, Jul 22, 3:57 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 AM CDT MON JUL 22 2013

TNZ003-004-220945-
WEAKLEY TN-HENRY TN-
357 AM CDT MON JUL 22 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 AM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 6 MILES
NORTHWEST OF PALMERSVILLE AT 357 AM CDT...MOVING EAST AT 30 MPH.

PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3631 8823 3640 8871 3651 8871 3650 8815
TIME...MOT...LOC 0857Z 275DEG 27KT 3646 8862
Special weather statement, Jul 22, 4:22 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CDT MON JUL 22 2013

ARZ028-TNZ048-049-221000-
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
422 AM CDT MON JUL 22 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...

  NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 3 MILES
SOUTH OF BLYTHEVILLE AT 422 AM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...COVINGTON...FORT PILLOW STATE PARK...
LUXORA AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE...OPEN LAKE AND
SUNK LAKE.

&&

LAT...LON 3596 8970 3591 8964 3592 8964 3592 8960
      3584 8939 3548 8967 3582 9008 3598 8987
      3598 8978
TIME...MOT...LOC 0922Z 308DEG 32KT 3587 8992
Special weather statement, Jul 22, 4:26 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 AM CDT MON JUL 22 2013

ARZ009-018-MOZ113-221000-
CLAY AR-GREENE AR-DUNKLIN MO-
426 AM CDT MON JUL 22 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...

  CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED OVER KNOBEL AT 426 AM CDT...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS
NEAR CORNING...MARMADUKE...PIGGOTT...RECTOR AND SENATH...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3637 9001 3609 9016 3622 9078 3647 9061
TIME...MOT...LOC 0926Z 286DEG 45KT 3631 9049
Special weather statement, Jul 22, 5:14 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 AM CDT MON JUL 22 2013

ARZ028-MOZ113-115-221045-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
514 AM CDT MON JUL 22 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 AM CDT FOR...

  NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES
NORTHEAST OF HORNERSVILLE AT 514 AM CDT...MOVING EAST AT 40 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...CARUTHERSVILLE...GOSNELL...KENNETT AND
STEELE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3618 8964 3582 8982 3602 9022 3625 9004
TIME...MOT...LOC 1014Z 291DEG 34KT 3607 9007

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:06 AM CDTSpecial Weather StatementMEGDunklin39 min
Jul 22, 3:00 AM CDTSpecial Weather StatementMEGDunklin45 min
Jul 22, 3:46 AM CDTSpecial Weather StatementMEGDunklin44 min
Jul 22, 5:14 AM CDTSpecial Weather StatementMEGDunklin31 min
Jul 22, 6:27 AM CDTFlash Flood WarningMEGDunklin, Pemiscot3 hr
Jul 22, 1:36 AM CDTSpecial Weather StatementMEGClay24 min
Jul 22, 2:20 AM CDTFlash Flood WarningMEGClay, Greene, Randolph3 hr
Jul 22, 3:26 AM CDTSpecial Weather StatementMEGGreene34 min
Jul 22, 3:50 AM CDTSpecial Weather StatementMEGMississippi40 min
Jul 22, 4:26 AM CDTSpecial Weather StatementMEGClay34 min
Jul 22, 9:01 AM CDTSpecial Weather StatementMEGCrittenden59 min
Jul 22, 4:21 PM CDTSpecial Weather StatementMEGPhillips24 min
Jul 22, 4:56 PM CDTSpecial Weather StatementMEGPhillips34 min

Nearby

Flash Flood Warnings in Arkansas, 2013Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.